# SDR 2008UALA01948

- Difficulty date: April 4, 2008
- Submitted: April 10, 2008
- Operation: Air carrier
- Aircraft: N203UA
- Make and model: Boeing 737322
- Aircraft serial: 24718
- Aircraft time: 50,869 hours, 29,693 cycles
- Engine: Ge CFM56*
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Service Panel
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FUSELAGE ABOVE THE AFT LAV SERVICE PANEL HAS A CREASE.  SUPPLEMENTAL DATA UPDATE MAJOR REPAIR ACCOMPLISHED, FABRICATED AND INSTALLED EXTERNAL FUSELAGE SKIN DOUBLER, TRIPLER REPAIR.
